MAUDE Adverse Event Report: ORTHOFIX SRL FITBONE TRANSPORT NAIL TN 1160-F-A-390 STERILE

ORTHOFIX SRL FITBONE TRANSPORT NAIL TN 1160-F-A-390 STERILE
Model Number FITOBONE
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device involved in this event has not been returned for investigation, but it has been requested to return.If the device is returned an investigation will be completed and a follow-up report will be submitted.
 
Event or Problem Description
Received information that an alleged ftibone transport nail stopped working during treatment.Patient underwent a revision procedure.

Brand Name
FITBONE TRANSPORT NAIL TN 1160-F-A-390 STERILE
Common Device Name
FITBONE TRANSPORT NAIL TN 1160-F-A-390 STERILE
Manufacturer (Section D)
ORTHOFIX SRL
via delle nazioni, 9
bussolengo, verona, italy 37012
IT  37012
Manufacturer (Section G)
ORTHOFIX SRL
via delle nazioni, 9
bussolengo, verona, italy 37012
IT   37012
Manufacturer Contact
elvira taccarelli
via delle nazioni, 9
bussolengo, verona, italy 37012
IT   37012
MDR Report Key24663771
Report Number2183449-2026-00009
Device Sequence Number14712869
Product Code HSB
UDI-Device Identifier18052469479780
UDI-Public18052469479780
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K232169
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFITOBONE
Device Catalogue Number99-60003332
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale